# SDR CA111027002

- Difficulty date: October 25, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Snias AS350B2
- Aircraft time: 5,872 hours
- Engine: Lyc LTS101700D2
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Rod End
- Part number: 112104105
- Condition: Worn
- Location: Actuator
- Part time: 1,531 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) UPON 100HR INSPECTION OF THE AFS FILTER BYPASS DOOR, IT WAS FOUND THAT THE ROD END ON THE ACTUATOR WAS COMPLETELY WORN OUT, AND THE OPPOSITE END OF THE ACTUATOR WHERE IT ATTACHES TO THE AFT MACHINING HAD COMPLETELY WORN THROUGH THE BOSSES WHERE THE BOLT ATTACHES THE ACTUATOR TO THE HOUSING.
